TU Darmstadt / ULB / TUbiblio

Lineshapes of the even mp1/2 5n(p′/f′) autoionizing resonances of Ar, Kr and Xe

Petrov, I. D. and Peters, Thorsten and Halfmann, Thomas and Aloïse, S. and O'Keeffe, P. and Meyer, M. and Sukhorukov, V. L. and Hotop, H. (2006):
Lineshapes of the even mp1/2 5n(p′/f′) autoionizing resonances of Ar, Kr and Xe.
In: The European Physical Journal D, 40 (2), pp. 181-193. ISSN 1434-6060,
DOI: 10.1140/epjd/e2006-00153-8,
[Article]

Item Type: Article
Erschienen: 2006
Creators: Petrov, I. D. and Peters, Thorsten and Halfmann, Thomas and Aloïse, S. and O'Keeffe, P. and Meyer, M. and Sukhorukov, V. L. and Hotop, H.
Title: Lineshapes of the even mp1/2 5n(p′/f′) autoionizing resonances of Ar, Kr and Xe
Language: English
Journal or Publication Title: The European Physical Journal D
Journal volume: 40
Number: 2
Divisions: 05 Department of Physics
05 Department of Physics > Institute of Applied Physics
05 Department of Physics > Institute of Applied Physics > Nonlinear Optics/Quantum Optics
Date Deposited: 02 Apr 2019 13:25
DOI: 10.1140/epjd/e2006-00153-8
Official URL: https://doi.org/10.1140/epjd/e2006-00153-8
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details